A 28-year-old female asked:
Disclaimer

is it ok yo take fiorinal with codeine after taking advil (ibuprofen) migraine 400mg? i have a severe migraine. ..its been 2 1/2 hrs

2 doctor answers
Dr. Bahman Omrani
16 years experience Pain Management
Yes and no : In the absence of any contraindications, this combination would be considered safe. However, there are no to very few reasons for an individual to need fiorinal with Codeine (aspirin butalbital caffeine and codeine) for migraine treatment. Many more effective and safer treatment options are available. Your doctor may find that your current medication regimen is contributing to your on going migraines.
Answered on Jun 25, 2014
Dr. Bennett Machanic
51 years experience Neurology
Not the best : Your current treatment program is not the most effective way of handling migraine headaches, and accelerating use of analgesics is often followed by the pattern of chronic daily headaches. If you wish to prevent headaches and control when they do occur, see a neurologist, as the best abortive is a triptan, and there are many preventative meds.
Answered on Mar 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Its unlikely: That anyone will tell u to take the oxycodone. No one is likely to say that. You need to consider some exceeding migraine and see your doc for some ... Read More
1
1 comment
1
1 thank
A 33-year-old female asked:
Dr. Qamar Khan
16 years experience Pain Management
Yes: Just don't mix it too often if the butalbital has Aspirin in it because of GI and renal side effects.
1
1 thank
A 46-year-old female asked:
Dr. Kathy Robinson
31 years experience Family Medicine
Not immediately: After taking 4 advil (ibuprofen) you should wait at least 8 hours before taking excedrin.
2
2 thanks
A 54-year-old male asked:
Dr. Marvin Ott
19 years experience Emergency Medicine
Sleepy: Jimmy, The increased dose of lorazepam should cause some extra drowsiness, but that dose is well within the acceptable range for someone your size. I ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month